Relation-Theoretic Common Fixed Point Theorems for a Pair of Implicit Contractive Maps in Metric Spaces
Keywords:Common fixed points, Weakly compatible mappings, Binary relation, Implicit function
AbstractIn this manuscript, we demonstrate some common fixed point theorems for a pair of weakly compatibleness of the operators under implicit contractive properties in metric spaces endowed with binary relation. An illustration is establish to emphaize the cogency of our results. The outcome of our proofs are unification of several relation theorems existing in the literature.
M. Ahmadullah, J. Ali and M. Imdad, Unified relation-theoretic metrical fixed point theorems under an implicit contractive condition with an application, Fixed Point Theory and Applications 2016 (2016), 42, DOI: 10.1186/s13663-016-0531-6.
A. Alam and M. Imdad, Relation-theoretic contraction principle, J. Fixed Point Theory Appl. 17(4) (2015), 693 – 702, DOI: 10.1007/s11784-015-0247-y.
A. Alam and M. Imdad, Relation-theoretic metrical coincidence theorems, Filomat 31(14) (2017), 4421 – 4439, DOI: 10.2298/FIL1714421A.
A. Alam, A.R. Khan and M. Imdad, Some coincidence theorems for generalized nonlinear contractions in ordered metric spaces with applications, Fixed Point Theory Appl. 2014 (2014), 216, 30 pages, DOI: 10.1186/1687-1812-2014-216.
J. Ali and M. Imdad, An implicitfunction implies several contraction conditions, Sarajevo J. Math. 4(17) (2008), 269 – 285, http://www.anubih.ba/Journals/vol.4,no-2,y08/14revm.imdad2.pdf.
J. Ali and M. Imdad, Unifying a multitude of common fixed point theorems employing an implicitrelation, Commun. Korean Math. Soc. 24(1) (2009), 41 – 55, http://mathnet.or.kr/mathnet/thesis_file/05_C07-102.pdf
V. Berinde and F. Vetro, Common fixed points of mappings satisfying implicit contractive conditions, Fixed Poiint Theory Appl. 2012 (2012), 105, https://doi.org/10.1186/1687-1812-2012-105.
K.S. Eke, B. Davvaz and J.G. Oghonyon, Common fixed point theorems for non-self mappings of nonlinear contractive maps in convex metric spaces, J. Math. Computer Sci. 18 (2018), 184 – 191, DOI: 10.22436/jmcs.018.02.06.
K.S. Eke and H. Akewe, Fixed point results for two pairs of non self hybrid mappings in metric spaces of hyperbolic type, Journal of Advanced and Applied Sciences 5(9) (2018), 1 – 5, DOI: 10.21833/ijaas.2018.09.001.
K.S. Eke, Common fixed point theorems for generalized contraction mappings on uniform spaces, Far East Journal of Mathematical Sciences 99(11) (2016), 1753 – 1760, http://eprints.covenantuniversity.edu.ng/id/eprint/7740.
S. Ghods, M.E. Gordji, M. Ghods and M. Hadian, Comment on "coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces” (Lakshmikantham and Ciric, Nonlinear Anal. TMA 70 (2009), 4341-4349), J. Comput. Anal. 14(5) (2012), 958 – 966, https: //web.a.ebscohost.com/abstract?direct=true&profile=ehost&scope=site&authtype=crawler&jrnl=15211398&AN=71039551&h=qRhMK4s08d7tZIxCMC1T0f8wCc0L9coNjUBo%2b%2bmEVbYcturU0ZjZ5UmK97ZCEktE5DFFT4thY7EziFzvwfp%2bkQ%3d%3d&crl=f&resultNs=AdminWebAuth&resultLocal=ErrCrlNotAuth&crlhashurl=login.aspx%3fdirect%3dtrue%26profile%3dehost%26scope%3dsite%26authtype%3dcrawler%26jrnl%3d15211398%26AN%3d71039551
G. Jungck, Commuting maps and fixed points, Amer. Math. Monthly 83(4) (1976), 261 – 263, DOI: 10.2307/2318216.
G. Jungck, Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East J. Math. Sci. 4 (1996), 199 – 215, https://www.sid.ir/En/Journal/ViewPaper.aspx?ID=314797.
B. Kolman, R.C. Busby and S. Ross, Discrete Mathematical Structure, 3rd editon, PHI Pvt. Ltd., New Delhi (2000), DOI: 10.5555/861406.
S. Lipschutz, Schaum's outlines of theory and problems of set theory and related topics, Schaum Pub., New York (1964), DOI: https://catalog.hathitrust.org/Record/000465234.
R.D. Maddux, Relation algebras. Studies in Logic and the Foundations of Mathematics, 150, Elsevier, Amsterdam, (2006), https://www.elsevier.com/books/relation-algebras/maddux/978-0-444-52013-5.
V. Popa, Some fixed point theorems for weakly compatible mappings, Rad. Mat. 10 (2001), 245 – 252.
A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Am. Math. Soc. 132(5) (2004), 1435 – 1443, DOI: 10.1090/S0002-9939-03-07220-4.
M. Turinici, Fixed points for monotone iteratively local contraction, Demonstr. Math. 19(1) (1986), 171 – 180, https://hal.archives-ouvertes.fr/hal-01188275/.
M. Turinici and R. Reurings, Fixed point results in ordered metric spaces, Libetas r Math. 31 (2011), 49 – 55, https://pdfs.semanticscholar.org/2da2/e6b09dd8513f94a8055619e8840b7e828a7d.pdf
How to Cite
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a CCAL that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work.